# SDR ABXA20131104627

- Difficulty date: November 4, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141R1224Y6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 412 LBL 46 LOWER SIDE OF UPPER CHORD, BELOW CARGO FLOOR, IS SPLIT WITH INTERNAL CORROSION AT NUTPLATE LOCATION.  REMOVED PDU L1 & L2, REMOVED ROLLER TRAYS.  R & R DRILLED & INSTALLED CORD PT STATION 412, REINSTALLED ROLLER TRAYS, & PDUS IAW B767-200 SRM 51-40-02, AMM 25-53-52  & DRAWING 141T1224.  LEVEL 2 CORRODED, LOC STATION 412 LBL46 PN 141R1224Y6, PN 141R1224Y6, SN NA.  AIRCRAFT WAS GROUNDED.
